AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  8                    No. 1               June 2011

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

Minus edge k-subdomination numbers in graphs A.N. Ghameshlou, R. Saei and S.M. Sheikholeslami

1-11

 2

Queen labeling Gary Bloom, Michael Lampis, F. A. Muntaner-Batle and M. Rius-Font

13-22

 3

A note on -graphs  Elizabeth Connelly, Kevin R. Hutson and                       Stephen T. Hedetniemi 23-31

 4

Changing of the number of minimum dominating sets Vladimir Samodivkin 33-50

 5

A characterization of connected (1,2)-domination graphs of tournaments Kim A. S. Factor and Larry J. Langley 51-62
 6 On the regularity of some signed graph structures Deepa Sinha and Pravin Garg 63-74
7 Roman domination dot-critical trees Nader Jafari Rad and Lutz Volkmann 75-83
8 The graph distance game Wayne Goddard,  Anne Sinko, Peter Slater and  Honghai Xu

85-96

9 A note on total excess of spanning trees Yukichika Ohnishi, Katsuhiro Ota and Kenta Ozeki 97-103